# SDR ASAA0852518

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 981 hours, 284 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P INDICATOR EXTENDED, REF TASKCARD 78349013.  REMOVED AND REPLACED APU OIL FILTER AND RESET DELTA P INDICATOR.
